# SDR SWIA202055484

- Difficulty date: November 18, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD FLAP VANE HAS 3 EA WEAR MARKS ALONG LEADING EDGE, AREAS MARKED.  C-CHECK RO 1/16/2021.  REMOVED 3 EA WEAR MARKS ON RT WING INBOARD FLAP VANE LEADING EDGE, REF REO 601R-57-52-004, REV -D, DATED 2012-12-19.  ALL 3 EA LOCATIONS ARE OUT OF LIMITS, PER REF CRJ 200 SRM 57-52-00.  SEE JOB 2747461, OP 327, MX 21914352, JOB 2747461, OP 326, MX 21914353, & JOB 2747461, OP 283, MX 21914390 FOR CORRECTIVE ATIONS.
